# SDR SWAA2018031920482

- Difficulty date: February 28, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 39,740 hours, 19,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1503
- Condition: Corroded
- Location: Bs 706-716.3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SURFACE OF PRESSURE DECK L ANGLES CORRODED BETWEEN BS 706 TO  716.3, RBL 66.  R & R THE ANGLES IAW SRM.
